# SDR BAQA081603

- Difficulty date: December 9, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N9024Z
- Make and model: Bolkms BK117A4
- Aircraft serial: 7134
- Aircraft time: 4,821 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 97924011
- Part serial: P107
- Condition: Intermittent
- Location: Bleed Sys
- Part time: 4,821 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHUTOFF VALVE INTERMITTENT. REPLACED WITH SERVICEABLE UNIT.
